Document Type

Article

Publication Date

2005

Abstract

We give a spectral characterization of the norm closure of the class of all weakly hypercyclic operators on a Hilbert space. Analogous results are obtained for weakly supercyclic operators.

Citation/Publisher Attribution

Prajitura, G. T. (2005). Limits of Weakly Hypercyclic and Supercyclic Operators. Glasgow Mathematical Journal , 47, 2, 255-260. Available on publisher's site at http://www.esaim-cocv.org/10.1017/S0017089505002466

Publisher Statement

Copyright 2005 Cambridge University Press

Included in

Mathematics Commons

Share

COinS